Springer Nature is making SARS-CoV-2 and COVID-19 research free. View research | View latest news | Sign up for updates

Groups that decompose as quasicentralized products

  • 16 Accesses

This is a preview of subscription content, log in to check access.

Literature cited

  1. 1.

    W. R. Scott, Group Theory, Prentice-Hall, Englewood Cliffs (1964).

  2. 2.

    I. Ya. Subbotin, “Quasicentral group extensions,” in: Groups and Their Subgroup Systems [in Russian], Mathematical Institute, Academy of Sciences of the Ukr. SSR. Kiev (1983), pp. 86–92.

  3. 3.

    S. N. Chernikov, “Groups with normal infinite Abelian subgroups,” in: Groups with Restrictions on Subgroups [in Russian], Naukova Dumka, Kiev (1971), pp. 47–65.

  4. 4.

    V. P. Shunkov, “On groups that decompose as uniform products of their Sylow subgroups,” Dokl. Akad. Nauk SSSR,154, No. 3, 542–544 (1964).

  5. 5.

    I. Ya. Subbotin, “On the hypercentral co-radical of a KI-group,” Ukr. Mat. Zh.,4, No. 5, 650–654 (1982).

  6. 6.

    D. S. Robinson, “Groups in which normality is a transitive relation,” Proc. Cambridge Philos. Soc.,60, No. 21, 21–38 (1964).

  7. 7.

    A. G. Kurosh, Group Theory, Chelsea Publ.

  8. 8.

    C. D. Cooper, “Power automorphisms of a group,” Math. Z.,107, No. 5, 335–336 (1968).

  9. 9.

    B. Huppert, “On the Sylow structure of a solvable group,” Arch. Math.,12, 161–169 (1961).

  10. 10.

    B. I. Plotkin, Automorphism Groups of Algebraic Systems [in Russian], Nauka, Moscow (1966).

Download references

Author information

Additional information

Translated from Ukrainskii Matematicheskii Zhurnal, Vol. 37, No. 5, pp. 648–651, September–October, 1985.

Rights and permissions

Reprints and Permissions

About this article

Cite this article

Subbotin, I.Y. Groups that decompose as quasicentralized products. Ukr Math J 37, 529–531 (1985).

Download citation